
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Landau–Bloch type theorems for strongly bounded harmonic mappings
Mingsheng Liu, Li-Fang Luo, Xi Luo
Monatshefte für Mathematik (2019) Vol. 191, Iss. 1, pp. 175-185
Closed Access | Times Cited: 12
Mingsheng Liu, Li-Fang Luo, Xi Luo
Monatshefte für Mathematik (2019) Vol. 191, Iss. 1, pp. 175-185
Closed Access | Times Cited: 12
Showing 12 citing articles:
On the elliptic harmonic mappings and sense-preserving harmonic mappings
Mingsheng Liu, Hao Xu
Monatshefte für Mathematik (2024)
Closed Access | Times Cited: 1
Mingsheng Liu, Hao Xu
Monatshefte für Mathematik (2024)
Closed Access | Times Cited: 1
Precise values of the Bloch constants of certain log-p-harmonic mappings
Mingsheng Liu, Li-Fang Luo
Acta Mathematica Scientia (2020) Vol. 41, Iss. 1, pp. 297-310
Closed Access | Times Cited: 6
Mingsheng Liu, Li-Fang Luo
Acta Mathematica Scientia (2020) Vol. 41, Iss. 1, pp. 297-310
Closed Access | Times Cited: 6
Generalized harmonic functions and Schwarz lemma for biharmonic mappings
Adel Khalfallah, Fathi Haggui, Mohamed Mhamdi
Monatshefte für Mathematik (2021) Vol. 196, Iss. 4, pp. 823-849
Closed Access | Times Cited: 6
Adel Khalfallah, Fathi Haggui, Mohamed Mhamdi
Monatshefte für Mathematik (2021) Vol. 196, Iss. 4, pp. 823-849
Closed Access | Times Cited: 6
Estimate on the Bloch constant for certain harmonic mappings under a differential operator
Jieling Chen, Mingsheng Liu
Acta Mathematica Scientia (2023) Vol. 44, Iss. 1, pp. 295-310
Closed Access | Times Cited: 2
Jieling Chen, Mingsheng Liu
Acta Mathematica Scientia (2023) Vol. 44, Iss. 1, pp. 295-310
Closed Access | Times Cited: 2
Landau-type theorems and bi-Lipschitz theorems for bounded biharmonic mappings
Shi-Fei Chen, Mingsheng Liu
Monatshefte für Mathematik (2020) Vol. 193, Iss. 4, pp. 783-806
Closed Access | Times Cited: 5
Shi-Fei Chen, Mingsheng Liu
Monatshefte für Mathematik (2020) Vol. 193, Iss. 4, pp. 783-806
Closed Access | Times Cited: 5
On the Univalence of Poly-analytic Functions
Zayid Abdulhadi, Layan El Hajj
Computational Methods and Function Theory (2021) Vol. 22, Iss. 1, pp. 169-181
Open Access | Times Cited: 5
Zayid Abdulhadi, Layan El Hajj
Computational Methods and Function Theory (2021) Vol. 22, Iss. 1, pp. 169-181
Open Access | Times Cited: 5
Landau-Bloch type theorems of certain subclasses of biharmonic mappings
Xi Luo, Mingsheng Liu, Ting Li
Filomat (2023) Vol. 37, Iss. 2, pp. 403-416
Open Access | Times Cited: 1
Xi Luo, Mingsheng Liu, Ting Li
Filomat (2023) Vol. 37, Iss. 2, pp. 403-416
Open Access | Times Cited: 1
Bloch and Landau type theorems for pluriharmonic mappings
Mingsheng Liu, Saminathan Ponnusamy
International Journal of Mathematics (2022) Vol. 33, Iss. 07
Open Access | Times Cited: 2
Mingsheng Liu, Saminathan Ponnusamy
International Journal of Mathematics (2022) Vol. 33, Iss. 07
Open Access | Times Cited: 2
Injectivity of Harmonic Mappings with Fixed Analytic Part
Jugal K. Prajapat, Manivannan Mathi
Proceedings of the National Academy of Sciences India Section A Physical Sciences (2022) Vol. 93, Iss. 1, pp. 23-29
Closed Access | Times Cited: 2
Jugal K. Prajapat, Manivannan Mathi
Proceedings of the National Academy of Sciences India Section A Physical Sciences (2022) Vol. 93, Iss. 1, pp. 23-29
Closed Access | Times Cited: 2
On pluriharmonic $$\nu $$-Bloch-type mappings and hyperbolic-harmonic mappings
Xu Zhifei, Mingsheng Liu
Monatshefte für Mathematik (2020) Vol. 192, Iss. 4, pp. 965-978
Closed Access | Times Cited: 2
Xu Zhifei, Mingsheng Liu
Monatshefte für Mathematik (2020) Vol. 192, Iss. 4, pp. 965-978
Closed Access | Times Cited: 2
The Landau-Bloch type theorems for $$K-$$quasiregular pluriharmonic mappings
Xin Wang, Yan Yang, Mingsheng Liu
Monatshefte für Mathematik (2022) Vol. 198, Iss. 1, pp. 189-209
Closed Access
Xin Wang, Yan Yang, Mingsheng Liu
Monatshefte für Mathematik (2022) Vol. 198, Iss. 1, pp. 189-209
Closed Access
HARMONIC MAPPINGS WITH THE FIXED ANALYTIC PART
Jugal K. Prajapat Rajbala
Problemy analiza (2021) Vol. 28, Iss. 1, pp. 69-86
Open Access
Jugal K. Prajapat Rajbala
Problemy analiza (2021) Vol. 28, Iss. 1, pp. 69-86
Open Access